MathSciNet Relay Station
MathSciNet bibliographic data
MR1511773 Contributed Item
Bolza, Oskar; Über den ''Anormalen Fall'' beim Lagrangeschen und Mayerschen Problem mit gemischten Bedingungen und variablen Endpunkten. (German) Math. Ann. 74 (1913), no. 3, 430–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement